Advertisement

Reactions Weekly

, Volume 1709, Issue 1, pp 120–120 | Cite as

Immunosuppressants

Hepatitis E virus replication: 4 case reports
Case report
  • 39 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a single-centre cohort study of 90 pediatric patients, four patients [ages and sexes not stated] were described, who developed hepatitis E virus replication during treatment with immunosuppressants such as mycophenolate mofetil, tacrolimus or unspecified steroids [routes and durations of treatments to reactions onsets not stated].

Patient 1: A patient developed hepatitis E virus replication following treatment with immunosuppressants such as mycophenolate mofetil, tacrolimus and unspecified steroids. The patient, who had undergone a renal transplant, started receiving triple immunosuppressive regimen consisting of tacrolimus, mycophenolate mofetil and unspecified steroids. Subsequently, the patient was diagnosed with hepatitis E virus replication. After the diagnosis,...

Reference

  1. Cordts SE, et al. Prevalence, morbidity, and therapy of hepatitis E virus infection in pediatric renal allograft recipients. Pediatric Nephrology 33: 1215-1225, No. 7, Jul 2018. Available from: URL: https://doi.org/10.1007/s00467-018-3905-7 - GermanyCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations